# SDR 0302056718

- Difficulty date: November 15, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- Aircraft time: 93,236 hours, 23,290 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Amplifier
- Part number: 21561
- Condition: Faulty
- Location: Main Deck
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE NR 5 MAIN DECK CARGO SMOKE DETECTION SYSTEM INDICATED A FIRE.  THE OVERHEAD CARGO FIRE LIGHT ILLUMINATED AND THE MASTER FIRE WARNING ACTIVATED.  VISUALLY INSPECTED CARGO ON MAIN DECK WITH NO SIGNS OF FIRE OR SMOKE.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 5 -A- AND -B- SMOKE DETECTORS AND THE NR 5 SMOKE DETECTOR AMP.  OPERATIONAL CHECK GOOD.
